# SDR USAA2012010500023

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Cable
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - APU BATTERY DC CABLE BURNT AT ATTACH POINT.  REPLACED APU GROUND BRACKET ASSEMBLY IAW B767 SRM 51-90-02-06 PAR 4 PG8.
